| Model Number |
453955 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/20/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Combination product: yes.
Event or Problem Description
The orsiro mission drug-eluting stent system was selected for treatment of a severely calcified lesion (70% stenosis degree) in a severely tortuous part of the lad.The lesion condition led to several crossing issues with e.G.The guidewire, ivus and other stents.Ultimately the orsiro mission did cross.Upon pulling the stent catheter back for exact placement, the stent dislodged from the balloon.After passing a 2.25 balloon though the undeployed stent, the stent was deployed within the lesion.
Additional Manufacturer Narrative
Combination product: yes.The returned product was subjected to a detailed technical analysis and the corresponding production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.The delivery system was returned without the stent as reported.The balloon has clearly been inflated and was returned in a partially deflated state with dried contrast medium in the balloon and the inflation lumen.Stent imprints on the exposed balloon surface further indicate that the stent was properly crimped in between the two radiopaque markers at the time of delivery.Review of the production documentation confirmed that the device was manufactured according to specifications and passed all in-process and final inspections.During final inspection, every stent system undergoes visual inspection to ensure correct stent embedding and homogeneous crimping of the stent.Further, the stent outer diameter is verified to 100% and the stent retention force of a defined amount of samples is tested by means of manufacturing process output monitoring.Based on the conducted investigations of the device being subject to this complaint, no material or manufacturing related root cause could be determined.Considering the physicians event description, the most probable root cause for the complaint event is related to the patient's anatomy (i.E., severely calcified and tortuous target lesion).
Event or Problem Description